MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun Stat; Arctic Sun Device

MEDIVANCE, INC. ¿ 1725056 Arctic Sun Stat; Arctic Sun Device
Catalog Number 60000000
Medical Device Problem Codes Insufficient Heating (1287); Overfill (2404)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nurse stated they were having a lot of issues with the patient getting to target, so they are swapping the arctic sun device out.The original target was 36.5c, but patient dropped to 36c.They changed the target to 37c, and patient dropped even further to 35.5c.Now the patient was very cold (33c), and they were setting up a new device ((b)(6)).Guided to hypothermia screen on new device.Confirmed this device not borrowed from an adult unit.Patient was 32.8c at this time.Checked rewarm settings to confirm from 33c, rate 0.5c per hour, target was 37c.Started therapy on rewarm side and flow rate (fr) was settled at 1.1lpm.Follow up call for case (b)(4).Patient was now 34.1c (t1 rectal) and device has stopped several times.Water temperature (wt) was 25.6c, flow rate (fr) was 2.7lpm, targeted temperature (tt) was 37c, t2 (foley) reading 34.5c.Rewarm tab reads from 34.1c, rate 0.5c per hour, to 37c.Advised this looks great but claimed changed this because it was reading 37c and they thought this is why the device kept stopping.Checked event log and noted alarm 14 (probe out of range), alert 113 (reduced water temperature control), and alert 114 (therapy stopped).The diagnostics showed that the system hours were 1578, pump hours were 118, t4 4.3c, mixing pump command (mpc) was fluctuating from 0 to18 percentage, water reservoir level 5.Unclear what the root cause of the issue was, asked for a screenshot of the graph.Looking at the screenshot, they noticed the wtc was engaged.It looks like they hit start on the cool patient side instead of the rewarm side, stopped the therapy triggering the alert 114 and resumed the therapy in rewarm.Advised there might be an overfill on the device triggering 113 alerts.Decided to let device run for another hour or so to see if the patient temperature warms as expected, and whether another 113 happens.Set my timer for 90 minutes and asked them to call back if there was another 113, or any new issues.Lvm for customer when called back at 10:30am.No return call.Tried again at 2pm.No answer, the nurses at the desk were unable to locate.Left a message with them.No return call at end of day, closing case.Per follow up information received via task on 01jul2026, spoke with charge nurse who stated both devices were removed from service because they did not know what else to troubleshoot.The nurse stated no drain tube was written on a note for sn dyhual015.Charge nurse denied being on shift when the issues occurred so could not provide details.Both devices were scheduled to get checked out by a biomed today.Per follow up information received via task on 02jul2026, spoke with biomed who confirmed receipt of the devices and drained water from both of them, and they had run all day yesterday without issue.They believed the nurses are trying to add water prior to every case.No further issues notes.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Arctic Sun Stat
Common Device Name
Arctic Sun Device
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25788710
Report Number1018233-2026-04465
Device Sequence Number21483315
Product Code DWJ
UDI-Device Identifier00801741161513
UDI-Public(01)00801741161513(11)230714
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown